Jan 24, 2013
can my HIV meds cause ance
Response from Dr. Henry
Acne triggers can be complicated including stress, hormone issues, aggravating foods, as well as some meds. Some patients with HIV seem to have more skin problems regardless of the regimen. I have occasionally observed a few patients whose acne seemed to flare on one HIV regimen where switching to an alternative regimen seemed to help some. Which regimen are you taking? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute How Long Does It Take To Test Positive For HIV
- Black Spots After Anal Fingering Worried I Have HIV
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.